# SDR USAA2013061000011

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 46,918 hours, 19,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 8C EMERGENCY EXIT FLOOR LIGHT COVER MISSING.  MX INSTALLED EMERGENCY EXIT FLOOR LIGHT COVER 8C.
